Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays

Full text for this resource is not available from the Research Repository.

Hu, Z, Deng, F, Shi, Peng ORCID: 0000-0001-8218-586X, Luo, S and Xing, M (2018) Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays. International Journal of Robust and Nonlinear Control, 28 (9). 3273 - 3291. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37640
DOI https://doi.org/10.1002/rnc.4077
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords time-varying delay; closed-loop system; Lyapunov-Krasovskii functional; network-induced delays
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login